MathSciNet Relay Station
MathSciNet bibliographic data
MR1862929 78A60
Bronski, Jared C.; Segev, Mordechai; Weinstein, Michael I. Mathematical frontiers in optical solitons. Proc. Natl. Acad. Sci. USA 98 (2001), no. 23, 12872–12873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement